MathSciNet Relay Station
MathSciNet bibliographic data
MR1896018 11M36 (05C38 05C50 11M41)
Clair, Bryan; Mokhtari-Sharghi, Shahriar Convergence of zeta functions of graphs. Proc. Amer. Math. Soc. 130 (2002), no. 7, 1881–1886 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement